Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
197 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usages of depo medrol

Premium Questions

Dr. Naval Mendiratta MD

I am taking Depo Medrol shots in my lumbar facet joints. So far I have had 7 shots and expect to have more. How much is too much steroid? ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr. Naval Mendiratta MD

Sir my mother is suffering from arthritis she is in pain she left medrol from last 10 days how to start depmedrol inj ....also taking foliitrex and nucoxia Sir I attached starting medicene report ... View answer

Answered by : Dr. Naval Mendiratta ( Rheumatologist)
Dr.    Prof. Kunal Saha MD

Hi. A month ago, I received a 40 mg injection of depo medrol in my knee. I told the orthopedic doctor my sensitivity to any kind of steroid. He said it shouldn't be a problem. Exactly a week after ... View answer

Answered by : Dr. Prof. Kunal Saha ( General & Family Physician)
Dr. Panagiotis Zografakis MD

I took the depo- madrol injection for inflammtion in the theoat , can soneone please tell me how long does it take the side effects to wear off , or the shot itself tonwear off , please and thank you ... View answer

Answered by : Dr. Panagiotis Zografakis ( Internal Medicine Specialist)
Dr.     Jnikolla MD

My daughter got a Depomedrol80 injection IM ten days ago. I did not think at the time how it might interfere with getting her flu shot. She is in the Nutcracker in early Dec and we always get our flu shots. She is a... View answer

Answered by : Dr. Jnikolla ( Pulmonologist)

Public Forum Discussions

Dr. Rakhi Tayal MD

I am 67 year old female , healthy.. I enjured my sholder , 2 months ego I got Depo-Medrol 40 mg, had 8 physiotherapy and I stil have pain and motion improvement is just a little. ... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Samer Ahmeed MD

surgeon advised for Depo medrol 40mg inj. I m 22 weeks pregnant.Is it safe to take this inj in pregnancy? ... View answer

Answered by : Dr. Samer Ahmeed ( OBGYN)
Dr. Mahboob Ur Rahman MD

I really haven t a question. I was researching Depo Medrol since yesterday I had a hip injection and Depo Medrol was used. Have had none of the side effects referenced and appears the injection... View answer

Answered by : Dr. Mahboob Ur Rahman ( General & Family Physician)
Dr. Chibitam Obia MD

My mother ESR was 100 and she took injection Depo-Medral 160mg single dose after 48 hrs I tested ... laboratory test was not correct or it was Depo-Medral which lower her ESR. Thanks ... View answer

Answered by : Dr. Chibitam Obia ( General & Family Physician)
Dr. Shinas Hussain MD

A few years ago my pcp started giving me monthly depo medrol injections to relieve numbness ... for anti-nuclear antibodies. I might have an auto-immune disorder. Is it safe to take that many depo... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)

Mobile Questions and Answers

Dr. Erion Spaho MD

Hi and thanks for using HCM. Bifilac restores Bacteria in your gut. It has no serious side effects. Hope this helps.

Dr. Diptanshu Das MD

Probably opioid/morphine based medication like pethidine was used and you are testing positive for the same

Dr.  Krunal Modi MD

Hello, Welcome. It is relavent to caffeine. Anxiety, tremor, agitation etc are side effects. Take care...